# SDR SWIA2021072859760

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL IS CORRODED AROUND FASTENER HOLE JUST AFT OF F.S. 449.85.     (C-CHECK RO 7/24/2021)    REPAIRED LH PRESSURE FLOOR SILL JUST AFT OF FS449.85 IAW BOMBARDIER REO 601R-53-41-666 REV-C DATE 2012-11-06.& SKY CARD 51-900-SKY NO WEIGHT CHANGE REF ATTACHED FORM 337  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
